MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE, 10 MM, 30°, HD, QUICK LOCK, AUTOCLAVABLE; RIGID OPTICAL LAPAROSCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE, 10 MM, 30°, HD, QUICK LOCK, AUTOCLAVABLE; RIGID OPTICAL LAPAROSCOPE
Model Number WA53005A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the most probable cause is traced to electrical component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed during device evaluation, the eyepiece funnel of the rigid optical laparoscope was detached.There was no patient involvement.
 
Additional Manufacturer Narrative
This report was sent in error "eyepiece funnel detached" would not cause or contribute to a death or a serious injury if it were to recur.
 
Event or Problem Description
No additional information received from customer.

Brand Name
TELESCOPE, 10 MM, 30°, HD, QUICK LOCK, AUTOCLAVABLE
Common Device Name
RIGID OPTICAL LAPAROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24457555
Report Number9610773-2026-01528
Device Sequence Number9410964
Product Code EWY
UDI-Device Identifier04042761052764
UDI-Public04042761052764
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K950076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA53005A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown